Share this:
showflash
@showflash

Posts: 1
Joined: Oct 26, 2017

Recent Aortic Valve Replacement

Posted by @showflash, Oct 26, 2017

Crazy question.

I see one of my physicians tomorrow, the surgeon in mid November.

Had aortic valve replaced and a 3-way bypass on October 5th. Everything seems fine but for one problem.

I am taking a number of medications for the surgery.

Within the last 5 days my testicles have become very sore, pain around an 8 out of 10, and the pain is most felt when moving/standing. If I sit or lay down I do not have any problems.

Is it possible that one of the medications is causing me this discomfort?

Do you need a list of the medications that I am taking?

REPLY

Hello @showflash,

Welcome to Connect, and thank you for reaching out to the community with your concerns. I actually found two journal articles on whether heart medications may or may not be the cause of testicular pain:
https://www.ncbi.nlm.nih.gov/pubmed/17200428
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC539400/

You may also wish to view these discussion on Connect:
– Very minor pains in and around the testicles, probably spasms? https://connect.mayoclinic.org/discussion/very-minor-pains-in-and-around-the-testicles-probably-spasms/
–I ‘ve been experiencing some slight pains in my right testicle https://connect.mayoclinic.org/discussion/hello-ever-since-this-sunday-i-have-been-experiencing-some-slight-pains/
– A few days ago one of my testicles started aching https://connect.mayoclinic.org/discussion/a-few-days-ago-one-of-my-testicles-started-aching-i-felt/

I’m also tagging @JustinMcClanahan, the moderator of the Men’s Health group, https://connect.mayoclinic.org/group/mens-health/; Justin would you have more knowledge of Connect members who may have experienced similar symptoms?

@showflash, if you wish, please let us know about your progress, or what explanation the physician may have given you? We look forward to getting to know you better.

Please login or register to post a reply.